# SDR SWAA2024062404555

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 53,003 hours, 32,183 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: UNKNOWN
- Condition: Damaged
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL OUT OF CONTAINER<[01] FOUND GIRT BAR RETAINING CLIP DAMAGED; REPAIRED AND OK TO CONTINUE PER EA M-23-125-01839. REINSTALLED L1 DOOR SLIDE PER MT 725-61-06.
